# SDR SIMA20120529010

- Difficulty date: May 29, 2012
- Submitted: June 8, 2012
- Operation: Air carrier
- Aircraft: N522AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10147
- Aircraft time: 20,595 hours, 14,592 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION, FOUND PASSENGER DOOR FORWARD LOWER CORNER INNER SKIN AND LOCK FASTENER CORRODED.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED THE PASSENGER FORWARD BOTTOM CORNER AND ATTACHING LOCK FASTENER IAW SRM 51-42-06.  AIRCRAFT RETURNED TO SERVICE.
